On the existence of recurrent solutions of a class of differential equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 902-903
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a21,
author = {A. Yu. Aleksandrov},
title = {On the existence of recurrent solutions of a class of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {902--903},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a21/}
}
A. Yu. Aleksandrov. On the existence of recurrent solutions of a class of differential equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 902-903. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a21/